# SDR AU990325

- Difficulty date: March 19, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Doug DC3C-S1C3G
- Engine: Pwa R183092
- Propeller: Hamstd 23E50
- System (JASC): 2430 · DC Generating System
- Part: Terminal
- Condition: Faulty
- Location: Dc System
- Stage of operation: NR
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

(AUS) GENERATOR FIELD TERMINALS FAULTY.
